American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[2] Peter Fishburn. Integer solutions to interval linear equations and unique measurement. Proc. Amer. Math. Soc. 129 (2001) 1595-1599. MR 1814085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Qi Sun and Da Qing Wan. On the Diophantine equation $\sum\sp n\sb {i=1}x\sb i/d\sb i\equiv 0\pmod 1$ . Proc. Amer. Math. Soc. 112 (1991) 25-29. MR 1047008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. Borosh, M. Flahive, D. Rubin and B. Treybig. A sharp bound for solutions of linear Diophantine equations . Proc. Amer. Math. Soc. 105 (1989) 844-846. MR 955458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Qi Sun and Da Qing Wan. On the solvability of the equation $\sum\sp n\sb {i=1}x\sb i/d\sb i\equiv 0\;({\rm mod}\,1)$ and its application . Proc. Amer. Math. Soc. 100 (1987) 220-224. MR 884454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1